No phase transition for Gaussian fields with bounded spins
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
20/10/2012
20/10/2012
2008
|
Identificador |
JOURNAL OF STATISTICAL PHYSICS, v.130, n.1, p.195-202, 2008 0022-4715 http://producao.usp.br/handle/BDPI/30437 10.1007/s10955-007-9423-9 |
Idioma(s) |
eng |
Publicador |
SPRINGER |
Relação |
Journal of Statistical Physics |
Direitos |
restrictedAccess Copyright SPRINGER |
Palavras-Chave | #truncated Gaussian fields #bounded spins #quadratic potential #no phase transition #Physics, Mathematical |
Tipo |
article original article publishedVersion |